# SDR ASAA2015121014207

- Difficulty date: December 10, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 393 hours, 122 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM DOES NOT TRANSMIT.  ACFT GROUNDED.  ACCOMPLISHED FIM 23-15-00 RESET TRANSCEIVER AND SATCOM TEST OK IAW AMM 23-15-00-730-801 WITH NO FURTHER DISCREPANCIES.
